# SDR A6WA201260373

- Difficulty date: March 18, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 31,536 hours, 28,304 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Condition: Failed
- Location: Lt Itt
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  LEFT ENGINE ITT SPIKED INTO RED RANGE & HOT ICON SHOWED ON GAGE, THREE TIMES WITHIN 9.5 MI PERIOD.  ITT INDICATOR RETURNED TO GREEN BUT WITH HOT ICON DISPLALYED.  ALL OTHER ENGINE PARAMETER NORMAL.  R & R ITT THERMOCOUPLE ASSY.  OPS CHECKED GOOD.
